Loss of hair is found among people who take Implanon, especially for people who are female, 20-29 old , have been taking the drug for 6 - 12 months, also take medication Claravis, and have Contraception . We study 6,521 people who have side effects while taking Implanon from FDA and social media. Among them, 104 have Loss of hair. Find out below who they are, when they have Loss of hair and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Implanon has active ingredients of etonogestrel. It is often used in birth control. (latest outcomes from Implanon 6,869 users)
Loss of hair has been reported by people with loss of libido, rashes, stress and anxiety, hair loss, erection problems (latest reports from 51,225 Loss of hair patients).
On Aug, 26, 2016
6,521 people reported to have side effects when taking Implanon.
Among them, 104 people (1.59%) have Loss Of Hair
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello, I am 18 years old and have had the Implanon implant for about a month. Since the insertion, I have had uncontrollable anxiety and panic attacks. I keep myself up at night crying, and have become an irrational mess. I had slight anxiety before getting the implant, but the last month has been ABSOLUTE HELL compared to my usual anxiety level. I need to figure out what to do because I genuinely feel like I'm going insane. I find it hard to work, sleep, and maintain a normal relationship with people. I haven't been my very social and outgoing self, and I CAN NOT allow this behavior to continue. Help!!!
I am 35 y old woman and takeing bisoprolol furmate for 2 months now 5mg once a day, also had propranol 80mg for a month before , is possible that I'm loosing my hair and weight [10kg in 3 months) becouse I am taking bisoprolol or that's the efect of propranol? thank You for support
Since beginning anastrozole April 1, 2016 for Breast Cancer, I have had noticable thinning of my skin, veins and hair, vaginal and skin dryness, extreme fatigue, increased migraines and joint pain. Then suddenly on June 21, 2016 I experienced a gastrointestinal angiodysplasia hemorrhage. Has ...
Hello, I am a woman in her early 70's who lives in Seattle, although I am originally from Boston. I have been taking Ariprazole for about 12 years along with other psychotropic drugs. I was diagnosed with bipolar disorder about the same time, although I have experienced depression for at ...
I been taking Gabapentin for about 9 months and my hair is thinning badly and looks horrible. I have stopped taking the medication for a week now. I want to know if my hair will get back to normal in time?
I was diagnosed with PMR January 2016. After horrendous side effects whilst taking Methotraxate I have continued with Medrol, reducing slowly until now I am taking 3mg per day. Since tapering I have begun to notice significant hair loss each day. I will be seeing my rheumatologist next week and ...
I have been losing hair at an alarming rate for about 6 months. I have been taking linzess for a little over 2 years. I just discovered tonight that linzess might be the cause! I hate to stop taking it but I have to!
Hi, I've been taking Gabapentin for about 1 month now and all of a sudden, BOOM!, losing hair by the clump-full and now i almost have no hair at all. That fast it is gone. My question is, if I stop taking it NOW, can my hair grow back or is this permanent?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.